# SDR UIEA2018102102306

- Difficulty date: October 20, 2018
- Submitted: October 23, 2018
- Operation: Air carrier
- Aircraft: N1709A
- Make and model: Boeing 767375
- Aircraft serial: 24086
- Aircraft time: 91,127 hours, 21,017 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Relief Valve
- Part number: 80217012
- Part serial: 2007121088
- Condition: Malfunctioned
- Location: Bleed Air Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

EICAS MSG RT ENG PRV. REMOVED AND REPLACED RT ENG PRV IAW AMM 36-11-18. OPS CHECK NO DEFECTS NOTED AT THIS TIME.
